# SDR CALA2013102292259

- Difficulty date: October 20, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 56,738 hours, 15,861 cycles
- Engine: Pwa PW2037
- Engine time: 71,859 hours, 21,926 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2000
- Part serial: 726526
- Condition: Faulty
- Location: Nr 2
- Part time: 71,859 hours, 21,926 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD OIL SMELL FROM PACKS.  LAX & MAINT REPORTED BAD ODOR COMING FROM FWD GALLEY, TO ISOLATE ENGS AS A CAUSE OF OIL SMELL IAW LM7484 NR 1 ENG, LM7485 NR 2 ENG &  AMM 71-05-00 FIG 109B PAGE 119, DEBRIEFED FLIGHT CREW & ATTENDANTS.  CAPT SAID SMELL WAS NOTICED ON THE GROUND DURING TAXI & ALL PHASES OF FLIGHT & SMELLED LIKE OIL OR DE-ICING FLUID.  REPLACED ENG.
